# SDR DALA2025092907061

- Difficulty date: September 26, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N981AT
- Make and model: Boeing 717-200
- Aircraft serial: 55040
- Aircraft time: 59,894 hours, 42,775 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Cover
- Condition: Missing
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING HAS ONE LOWER SLAT TRACK COVER MISSING.   FWD TO CDL 57-47-03. PLAC. INSTALLED. (7709014)
